# SDR A6WA20121217053

- Difficulty date: December 17, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 23,706 hours, 23,835 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED FLAPS FAIL CAUTION MESSAGE AFTER TAKEOFF AT ZERO DEGREES.  COMPLIED WITH QRH, AIR RETURN TO PHL.  LANDED AT 46,700 LBS, NORMAL LANDING.  DECLARED EMERGENCY.
